JOURNAL BROWSE
Search
Advanced SearchSearch Tips
LINEAR MAPS THAT PRESERVE COMMUTING PAIRS OF MATRICES OVER GENERAL BOOLEAN ALGEBRA
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
LINEAR MAPS THAT PRESERVE COMMUTING PAIRS OF MATRICES OVER GENERAL BOOLEAN ALGEBRA
SONG SEOK-ZUN; KANG KYUNG-TAE;
  PDF(new window)
 Abstract
We consider the set of commuting pairs of matrices and their preservers over binary Boolean algebra, chain semiring and general Boolean algebra. We characterize those linear operators that preserve the set of commuting pairs of matrices over a general Boolean algebra and a chain semiring.
 Keywords
linear operator;constituent;canonical form;commuting pair of matrices;
 Language
English
 Cited by
1.
선형보존자 문제들에 관한 연구,송석준;

대한수학회논문집, 2006. vol.21. 4, pp.595-612 crossref(new window)
2.
LINEAR PRESERVERS OF SPANNING COLUMN RANK OF MATRIX PRODUCTS OVER SEMIRINGS,;;;

대한수학회지, 2008. vol.45. 4, pp.1043-1056 crossref(new window)
3.
LINEAR PRESERVERS OF SPANNING COLUMN RANK OF MATRIX SUMS OVER SEMIRINGS,;

대한수학회지, 2008. vol.45. 2, pp.301-312 crossref(new window)
4.
BOOLEAN REGULAR MATRICES AND THEIR STRONGLY PRESERVERS,;;;

대한수학회보, 2009. vol.46. 2, pp.373-385 crossref(new window)
5.
EXTREME SETS OF RANK INEQUALITIES OVER BOOLEAN MATRICES AND THEIR PRESERVERS,;;;

대한수학회논문집, 2013. vol.28. 1, pp.1-9 crossref(new window)
1.
EXTREME SETS OF RANK INEQUALITIES OVER BOOLEAN MATRICES AND THEIR PRESERVERS, Communications of the Korean Mathematical Society, 2013, 28, 1, 1  crossref(new windwow)
 References
1.
L. B. Beasley, Linear transformations on matrices: the invariance of commuting pairs of matrices, Linear Multilinear Algebra 6 (1978/79), no. 3, 179-183

2.
G. H. Chan and M. H. Lim, Linear transformations on symmetric matrices that preserve commutativity, Linear Algebra Appl. 47 (1982), 11-22 crossref(new window)

3.
M. D. Choi, A. A. Jafarian, and H. Radjavi, Linear maps preserving commutativity, Linear Algebra Appl. 87 (1987), 227-241 crossref(new window)

4.
S. Kirkland and N. J. Pullman, Linear operators preserving invariants of non-binary matrices, Linear Multilinear Algebra 33 (1992), no. 3-4, 295-300 crossref(new window)

5.
H. Radjavi, Commutativity-preserving operators on symmetric matrices, Linear Algebra Appl. 61 (1984), 219-224 crossref(new window)

6.
S. Z. Song and L. B. Beasley, Linear operators that preserve commuting pairs of nonnegative real matrices, Linear Multilinear Algebra 51 (2003), no. 3, 279-283 crossref(new window)

7.
S. Z. Song and S. G. Lee, Column ranks and their preserver of general Boolean matrices, J. Korean Math. Soc. 32 (1995), no. 3, 531-540

8.
W. Watkins, Linear maps that preserve commuting pairs of matrices, Linear Al-gebra Appl. 14 (1976), no. 1, 29-35 crossref(new window)